A transformed random effects model with applications
Article first published online: 17 DEC 2009
Copyright © 2009 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 27, Issue 3, pages 222–234, May/June 2011
How to Cite
Yang, Z. and Huang, J. (2011), A transformed random effects model with applications. Appl. Stochastic Models Bus. Ind., 27: 222–234. doi: 10.1002/asmb.822
- Issue published online: 17 DEC 2009
- Article first published online: 17 DEC 2009
- Manuscript Revised: 30 OCT 2009
- Manuscript Accepted: 30 OCT 2009
- Manuscript Received: 22 DEC 2008
- Singapore Management University. Grant Number: C208/MS63E046
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!